Ask an Eye M.D.Question Topics
Ask an Eye M.D. Answer Archive
Please read our important medical disclaimer.
My 85-year-old father has macular degeneration. Last week he received an injection in the eye as treatment. He feels very tired. Could the injection be the cause of his fatigue?
In the absence of knowing which of the various medications that were used on your father, I could not say that the injection could not cause him to become tired, but I do think any tiredness he might experience would be short-lived. Please keep in mind that there is a significant and real emotional aspect to receiving an injection directly into the eye. I suggest you discuss this with his retina specialist.
Answered by: Wayne Bizer, DO
Answered: Jan 01, 2013
Search for Questions & Answers
Meet Our Experts
- Your questions are answered by more than two dozen members of the American Academy of Ophthalmology who volunteer their time with EyeSmart.